Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Symmetric measures on Cartesian products


Authors: Edwin Hewitt and Leonard J. Savage
Journal: Trans. Amer. Math. Soc. 80 (1955), 470-501
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0076206-8
MathSciNet review: 0076206
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Alexandroff and H. Hopf, Topologie I. Die Grundlehren der mathematischen Wissenschaften, vol. XLV, Berlin, Springer, 1935.
  • [2] Paul Alexandroff and Paul Urysohn, Mémoire sur les espaces topologiques compacts, Verhandelingen der Koninklijke Akademie van Wetenschappen te Amsterdam, Afdeeling Natuurkunde (Eerste Sectie) vol. XIV, no. 1, Amsterdam, 1929.
  • [3] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Ergebnisse der Mathematik und ihrer Grenzgebiete, Berlin, 1934. (Reprint, New York, Chelsea, 1948.)
  • [4] N. Bourbaki, Éléments de mathématique. First part, Book V, Espaces vectoriels topologiques, Chapters I-II, Actualités Scientifiques et Industrielles, no. 1189, Paris, Hermann, 1953. MR 0054161 (14:880b)
  • [5] -, Éléments de mathématique. First part, Book VI, Intégration, Chapters I-IV, Actualités Scientifiques et Industrielles, no. 1175, Paris, Hermann, 1952.
  • [6] Harald Cramér, Mathematical methods of statistics, Princeton University Press, 1951.
  • [7] J. L. Doob, Application of the theory of martingales. Le calcul des probabilités et ses applications, Coll. Intern, du Centre de la Recherche Scientifique, no. 13, pp. 23-27, Paris, Centre Nat. Rech. Sci., 1949. MR 0033460 (11:444c)
  • [8] -, Stochastic processes, New York, Wiley, 1953. MR 0058896 (15:445b)
  • [9] E. B. Dynkin, Klassy ekvivalentnyh Slučainyh veličin, Uspehi Matematičeskih Nauk 8 vol. 54 (1953) pp. 125-134. MR 0055601 (14:1098l)
  • [10] Bruno de Finetti, Funzione caratteristica di un fenomeno aleatorio, Atti della R. Accademia Nazionale dei Lincei, Ser. 6, Memorie, Classe di Scienze Fisiche, Matematiche e Naturali vol. 4 (1931) pp. 251-299.
  • [11] -, La prévision: ses lois logiques, ses sources subjectives, Annales de l'Institut Henri Poincaré vol. 7 (1937) pp. 1-68. MR 1508036
  • [12] Maurice Fréchet, Les probabilités associées à un système d'événements compatibles et dépendants. II, Actualités Scientifiques et Industrielles, no. 942, Paris, Hermann, 1943.
  • [13] Jules Haag, Sur un problème général de probabilités et ses diverses applications, Proceedings of the International Congress of Mathematicians, Toronto, 1924, Toronto, 1928, pp. 659-674.
  • [14] Paul Halmos, Measure theory, New York, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [15] Felix Hausdorff, Grundzüge der Mengenlehre, Leipzig, Viet, 1914. (Reprinted, New York, Chelsea, 1949.) MR 0031025 (11:88d)
  • [16] Edwin Hewitt, Linear functionals on spaces of continuous functions, Fund. Math. vol. 37 (1950) pp. 161-189. MR 0042684 (13:147g)
  • [17] Edwin Hewitt and L. J. Savage, Bull. Amer. Math. Soc. Abstract 59-4-523.
  • [18] A. Ya. Hinčin, O klassah ekvivalentnyh sobytii, Doklady Akad. Nauk SSSR vol. 85 (1952) pp. 713-714.
  • [19] -, Sur les classes d'événements équivalents, Mat. Sbornik vol. 39 (1932) pp. 40-43.
  • [20] M. G. Krein and D. Mil'man, On extreme points of regular convex sets, Studia Mathematica vol. 9 (1940) pp. 133-139. MR 0004990 (3:90a)
  • [21] Lynn H. Loomis, On the representation of $ \sigma $-complete Boolean algebras, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 757-760. MR 0021084 (9:20b)
  • [22] John C. Oxtoby, Ergodic sets, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 116-136. MR 0047262 (13:850e)
  • [23] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 277-304. MR 1501970
  • [24] L. J. Savage, The foundations of statistics, New York, Wiley, 1954. MR 0063582 (16:147a)
  • [25] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905
  • [26] -, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 37-111. MR 1501865
  • [27] Minoru Tomita, On the regularly convex hull of a set in a conjugate Banach space, Math. J. Okayama Univ. vol. 3 (1954) pp. 143-145. MR 0061770 (15:882b)
  • [28] Kôsaku Yosida and Edwin Hewitt, Finitely additive measures, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 46-66. MR 0045194 (13:543b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0076206-8
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society